# SDR CA061023005

- Difficulty date: October 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 14,676 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 643202
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE HAD A SMALL OIL LEAK. AFTER REMOVING THE DIP STICK ASSEMBLY, A CRACK WAS FOUND BETWEEN NR 2 AND NR 4 CYLINDERS. THE ENGINE WAS REMOVED FOR OVERHAUL. (TC NR 20061023005)
